# SDR EISA20000074

- Difficulty date: July 24, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Aircraft: N311NE
- Make and model: Boeing 727223
- Aircraft serial: 19703
- Aircraft time: 75,893 hours, 52,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Component: Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND GOUGE AT STRINGER SPLICE AT STRINGER 21R AT FS 400.  REMOVED EXISTING STRINGER SPLICE, SPLICE FABRICATED, TREATED AND PRIMED, INSTALLED STRINGER SPLICE IAW SRM 53-10-3, 51-30-2, 51-10-2.
